# SDR DL72L960615

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 2761 · Drag Control Actuator
- Part: Angle
- Part number: 659892423
- Condition: Cracked
- Location: Nr 4 Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 SPOILER ACTUATOR ATTACH FITTING WAS REPLACED DUE  TO A CRACK FOUND IN THE O/B FITTING.  ALL WORK DONE PER SRM 57-50-6.
